# SDR ABXA9500667

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fitting
- Part number: 99193984
- Condition: Cracked
- Location: Ws 137
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C - CHECK INSPECTION, FOUND RIGHT WING SLAT ACTUATING MECHANISM INBOARD ATTACH FITTING CRACKED.  REPLACED FITTING IAW DC-9 SRM 51-30-1 AND 51-30-5.
